MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARMAP; CATHETER, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION POLARMAP; CATHETER, ELECTRODE RECORDING
Model Number M004CRBS7210
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter shaft was damaged or defective.During preparation prior to a procedure for treating atrial fibrillation (afib), a polarmap catheter was selected for use.It was observed that the catheter became stuck in the tuohy valve and could not be retracted.Upon release, slight damage or shearing of the catheter shaft near the electrodes was noted.An attempt was made to loosen the tuohy valve to free the catheter without causing further damage, but it was unsuccessful.The procedure was completed using a different device of the same model.No patient complications occurred.The device was disposed of by the facility and will not be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
POLARMAP
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22645789
Report Number2124215-2025-50022
Device Sequence Number21023514
Product Code DRF
UDI-Device Identifier00191506039769
UDI-Public(01)00191506039769(17)251105(10)32797513
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K223824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model NumberM004CRBS7210
Device Catalogue NumberM004CRBS7210
Device Lot Number0032797513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/29/2025
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown